Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Indianapolis, IN

August 7, 2011Henry County, Indiana

NWS Indianapolis, IN issued this special weather statement at Aug 7, 2011, 4:24 PM EDT for Henry County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 4:24 PM EDT (20:24 UTC)
Expired
Aug 7, 2011, 5:00 PM EDT
In force
36 min
Issued by
NWS Indianapolis, IN

County Henry County, IN

The radar

The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1233 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WWUS83 KIND 072024
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT SUN AUG 7 2011

INZ042-048-049-057-072100-
HANCOCK-HENRY-RANDOLPH-RUSH-
424 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HANCOCK...HENRY...
SOUTHERN RANDOLPH AND NORTHERN RUSH COUNTIES UNTIL 500 PM EDT...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
HAGERSTOWN TO 7 MILES EAST OF GREENFIELD...AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
MODOC...SPICELAND...KNIGHTSTOWN...DUNREITH AND CARTHAGE AROUND 430 PM
EDT...
MAYS AND LEWISVILLE AROUND 435 PM EDT...
LYNN AND STRAUGHN AROUND 440 PM EDT...
GLENWOOD AROUND 450 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4000 8482 4000 8519 3979 8521 3978 8530
      3960 8530 3975 8583 4008 8532 4008 8522
      4014 8521 4002 8481
TIME...MOT...LOC 2024Z 290DEG 39KT 4005 8520 3977 8563

$$
JH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:32 PM EDT, 52 minutes earlier.

Area forecast discussion, Aug 7, 3:32 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 PM EDT SUN AUG 7 2011

.UPDATE...

THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...

A SERIES OF FAST MOVING SHORTWAVES MOVING THROUGH THE AREA THROUGH
TUESDAY WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH
THEN. A LARGE SURFACE HIGH BUILDING IN FROM THE WEST DURING THE
MID TO LATE PORTION OF THE WEEK WILL RETURN DRY WEATHER TO THE
AREA...BEFORE ANOTHER FRONTAL BOUNDARY AND UPPER LEVEL DISTURBANCE
BRINGS THUNDERSTORM CHANCES BACK FROM FRIDAY THROUGH SATURDAY.

COOLER AIR WILL FINALLY MAKE SOME HEADWAY INTO THE REGION THIS
WEEK ON NORTHWEST FLOW ALOFT...WHICH WILL RETURN TEMPERATURES
NEARER TO AVERAGE FOR THE TIME OF YEAR...AND LIKELY BREAK THE 90+
STREAK TOMORROW OR TUESDAY...WITH HIGHS CONTINUING IN THE LOW TO
MID 80S THROUGH MUCH OF THE REMAINDER OF THE FORECAST...ALTHOUGH A
SLIGHT WARMING TREND APPEARS IN THE WORKS FOR NEXT WEEKEND.

&&

.NEAR TERM /TONIGHT/...

FOCUS IS ON THUNDERSTORMS. GUIDANCE IS SIMILAR AND A BLEND IS SUFFICIENT.

ONGOING COMPLEX OF STRONG TO SEVERE THUNDERSTORMS FROM NORTHWEST
OHIO INTO CENTRAL INDIANA APPEARS TO BE THE MAIN SHOW FOR THE
AFTERNOON/EVENING...AS THE MAIN UPPER SUPPORT IS OVERHEAD AT THE
MOMENT AND WILL CONTINUE SHIFTING TO THE EAST OVER THE NEXT
SEVERAL HOURS. THAT SAID...WITH BOTH THE OUTFLOW FROM THIS COMPLEX
AND MAIN BOUNDARY REMAINING TO THE NORTHWEST...ALONG WITH AMPLE
INSTABILITY WHICH WILL TAKE SOME TIME TO WANE WITH THE LOSS OF
HEATING...WILL KEEP A SLIGHT CHANCE OF THUNDERSTORMS THROUGH THE
FIRST FEW HOURS OF THE OVERNIGHT...BEFORE DROPPING POPS FOR THE
REMAINDER OF THE NIGHT.

AMPLE LOW LEVEL MOISTURE WILL REMAIN IN PLACE TONIGHT...AND EXPECT
A REPEAT OF LOW STRATUS/FOG AS EXPERIENCED THE LAST COUPLE OF
MORNINGS. THUS...WILL INSERT A FOG MENTION INTO GRIDS FOR LATE
TONIGHT.

ON TEMPS...GUIDANCE CONTINUES TO RUN LOW...AND EXPECT THAT
ANYTHING COOLER THAN A FEW DEGREES BELOW PERSISTENCE IS ASKING A
BIT MUCH...ESPECIALLY WITH DEWPOINTS REMAINING NEAR 70 AND
FOG/STRATUS DEVELOPING LATE.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...

FOCUS REMAINS THUNDERSTORM CHANCES. GUIDANCE IS SIMILAR AND A
BLEND REMAINS SUFFICIENT.

ANOTHER QUICK MOVING SHORTWAVE WILL APPROACH THE REGION TOMORROW
WITH THUNDERSTORM CHANCES AGAIN OVERSPREADING THE AREA. MAY SEE
REMNANTS OF A COMPLEX AFFECT SOUTHWEST PORTIONS OF THE AREA EARLY
TOMORROW. MUCH LIKE TODAY...AMPLE INSTABILITY SHOULD BE PRESENT
WITH MODEST SHEAR...SO THE SLIGHT RISK...ESPECIALLY FOCUSED ALONG
BOUNDARIES TO SOUTH AND NORTHWEST LOOKS REASONABLE. COMPLEXES MAY
REINTENSIFY/EXPAND LATE TOMORROW INTO TOMORROW NIGHT.

ADDITIONAL THUNDERSTORMS POSSIBLE TUESDAY...AS MAIN BOUNDARY
FINALLY DROPS THROUGH THE AREA. PRECIP SHOULD END BY TUESDAY NIGHT
AS A LARGE SURFACE HIGH BEGINS TO BUILD INTO THE AREA FROM THE WEST.

ON TEMPS...WILL CONTINUE WITH THE ASSUMPTION THAT GUIDANCE IS
RUNNING COOL...AND WHILE TEMPS ALOFT WILL SUPPORT A GRADUAL
COOLING TREND...IT SHOULD NOT BE QUITE AS DRAMATIC AS DEPICTED BY
GUIDANCE. WILL BUMP TEMPS UP A BIT OVER GUIDANCE EACH PERIOD
THROUGH THE SHORT TERM.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...

PATTERN FROM MID TO LATE WEEK WILL BE CHARACTERIZED BY A LARGE
SURFACE HIGH PASSING ACROSS THE MIDWEST WITH NORTHWEST FLOW ALOFT. THIS
WILL BRING ANOTHER DRY PERIOD TO THE AREA AND TEMPERATURES NEARER
TO EVEN SLIGHTLY BELOW CLIMATOLOGICAL NORMS. UPPER TROUGH AND
ASSOCIATED SURFACE BOUNDARY WILL PUSH THROUGH THE AREA LATE FRIDAY
INTO THE START OF THE WEEKEND...WITH ADDITIONAL THUNDERSTORM CHANCES.

ON TEMPS...HPC NUMBERS APPEAR A BIT TOO HEAVILY WEIGHTED TOWARD
GFS...WHICH IN COMPARISON WITH EURO AND CANADIAN LOOKS A BIT TOO
COOL. HAVE LEANED HEAVILY TOWARD WARMER SIDE OF ENSEMBLE NUMBERS
IN THE EXTENDED. THIS STILL REPRESENTS A VERY PLEASANT BREAK FROM
PROLONGED HEAT.

&&

.AVIATION.../DISCUSSION FOR 071800Z TAFS/...

POTENTIAL FOR IFR CONDITIONS WITHIN CONVECTION THIS AFTERNOON AND
EARLY EVENING. IFR AND LOWER CONDITIONS IN CEILINGS AND
VISIBILITIES EXPECTED LATE TONIGHT. VFR CONDITIONS OTHERWISE.

FOCUS FOR THE NEXT SEVERAL HOURS IS ON A DEVELOPING LINE OF
CONVECTION ALONG A REMNANT OUTFLOW BOUNDARY OVER NORTHERN INDIANA.
EXPECT FURTHER DEVELOPMENT SOUTHWARD ALONG THE LINE AS IT
PROGRESSES INTO THE FORECAST AREA THROUGH LATE AFTERNOON. KLAF
WILL BE IMMEDIATELY IMPACTED AT 18Z...WITH KIND AND KHUF POTENTIALLY
BEING IMPACTED AFTER 20Z. INSERTED VCTS WITH A TEMPO GROUP TO
HIGHLIGHT IFR CONDITIONS WITHIN HEAVIER THUNDERSTORMS. INTENSITY
AND COVERAGE TO CONVECTION MORE UNCERTAIN AT KBMG LATER THIS
AFTERNOON WHERE AIRMASS IS A BIT MORE UNFAVORABLE FOR CONVECTIVE
MAINTENANCE. WILL JUST PLACE A VCTS IN THERE AT THIS TIME AND
UPDATE AS NEEDED. WINDS WILL GRADUALLY SHIFT TO W/NW BY THIS
EVENING.

CONVECTION SHOULD SHIFT EAST OF THE TERMINALS DURING THE EVENING
HOURS WITH THE FRONTAL BOUNDARY EAST OF THE FORECAST AREA BY
MIDNIGHT. WITH LOW LEVEL MOISTURE REMAINING ACROSS THE REGION
OVERNIGHT...ANTICIPATE FOG AND LOW STRATUS REDEVELOPMENT WITH
CEILINGS AT OR BELOW 1000FT LIKELY DEVELOPING. VISIBILITIES OF
1-2SM WILL ALSO BE POSSIBLE AT KBMG/KHUF/KLAF WITH MVFR
VISIBILITIES AT KIND. LOW CLOUDS SHOULD MIX OUT BY MID MORNING
MONDAY WITH HIGHER CLOUDS EXPANDING INTO THE REGION FROM THE WEST
AHEAD OF THE NEXT UPPER LEVEL DISTURBANCE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....NIELD
AVIATION...RYAN
Hazardous weather outlook, Aug 7, 11:45 AM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 AM EDT SUN AUG 7 2011

INZ021-028>031-035>049-051>057-060>065-067>072-081000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1145 AM EDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK THESE STORMS COULD BE SEVERE. THE MAIN
THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAINFALL. THE MOST LIKELY TIMING FOR SEVERE
STORMS WILL BE THIS AFTERNOON INTO THIS EVENING.

HIGH TEMPERATURES IN THE LOWER AND MID 90S WITH HIGH HUMIDITIES MAY
CAUSE HEAT INDICES TO EXCEED 100 DEGREES OVER THE LOWER WABASH
VALLEY AND PORTIONS OF SOUTH CENTRAL INDIANA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH TUESDAY
NIGHT...AND AGAIN FRIDAY NIGHT AND SATURDAY. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE... HOWEVER...LIGHTNING IS A THREAT FROM
ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Aug 7, 2:28 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND GST     2 NW WEST LAFAYETTE     40.47N 86.94W
08/07/2011  M46 MPH          TIPPECANOE         IN   BROADCAST MEDIA

            ACCOMPANIED BY 0.37 INCHES OF RAIN IN FIVE MINUTES.

&&

AHOMANN
Local storm report, Aug 7, 2:45 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     WEST LAFAYETTE          40.44N 86.91W
08/07/2011  M67 MPH          TIPPECANOE         IN   ASOS

            MEASURED AT THE ASOS AT WEST LAFAYETTE AIRPORT...KLAF.

&&

AHOMANN
Special weather statement, Aug 7, 3:35 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EDT SUN AUG 7 2011

INZ037-039-040-047-048-072015-
BOONE-HAMILTON-HANCOCK-MADISON-MARION-
335 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...SOUTHERN
HAMILTON...HANCOCK...SOUTHERN MADISON AND MARION COUNTIES UNTIL 415
PM EDT...

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
ANDERSON TO LEBANON...AND MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS OF 40 TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
ZIONSVILLE AROUND 340 PM EDT...
CARMEL AROUND 345 PM EDT...
PENDLETON AND FISHERS AROUND 350 PM EDT...
EAGLE CREEK RESERVOIR...WILLIAMS CREEK...MERIDIAN HILLS...INGALLS...
FORTVILLE AND CASTLETON AROUND 355 PM EDT...
MARKLEVILLE...GEIST RESERVOIR...BROAD RIPPLE AND NORTH CROWS NEST
AROUND 400 PM EDT...

NORTHERN AND EASTERN SECTIONS OF THE INDIANAPOLIS METRO AREA WILL BE
DIRECTLY IMPACTED BY THE STORMS. HOWEVER...AN OUTFLOW BOUNDARY WITH
WIND GUSTS OF 35 TO 40 MPH WINDS OUT AHEAD OF THE STORMS WILL SPREAD
ACROSS THE ENTIRE METRO AREA THROUGH 415 PM.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3973 8564 3970 8616 3984 8633 3992 8633
      3992 8643 3998 8651 4013 8580 4000 8559
TIME...MOT...LOC 1933Z 312DEG 24KT 4007 8581 3997 8644

RYAN
Local storm report, Aug 7, 3:39 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
339 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             4 NW ZIONSVILLE         39.99N 86.33W
08/07/2011  E0.88 INCH       BOONE              IN   NWS EMPLOYEE

            HAIL ALONG I-65 BETWEEN LEBANON AND ZIONSVILLE IN BOONE
            COUNTY. MEASURED FROM PEA TO NEAR QUARTER SIZE. RELAYED
            THROUGH NWS EMPLOYEE.

&&

RYAN
Local storm report, Aug 7, 4:07 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     1 SW WEST LAFAYETTE     40.43N 86.93W
08/07/2011  E50 MPH          TIPPECANOE         IN   AMATEUR RADIO

            ESTIMATED AT INTERSECTION OF DIVISION AND NEWMAN ROADS.

&&

AHOMANN
Special weather statement, Aug 7, 4:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT SUN AUG 7 2011

INZ042-048-049-057-072100-
HANCOCK-HENRY-RANDOLPH-RUSH-
424 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HANCOCK...HENRY...
SOUTHERN RANDOLPH AND NORTHERN RUSH COUNTIES UNTIL 500 PM EDT...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
HAGERSTOWN TO 7 MILES EAST OF GREENFIELD...AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
MODOC...SPICELAND...KNIGHTSTOWN...DUNREITH AND CARTHAGE AROUND 430 PM
EDT...
MAYS AND LEWISVILLE AROUND 435 PM EDT...
LYNN AND STRAUGHN AROUND 440 PM EDT...
GLENWOOD AROUND 450 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4000 8482 4000 8519 3979 8521 3978 8530
      3960 8530 3975 8583 4008 8532 4008 8522
      4014 8521 4002 8481
TIME...MOT...LOC 2024Z 290DEG 39KT 4005 8520 3977 8563

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 4:30 AM EDTAreal Flood AdvisoryINDGreene, Jackson, Lawrence, Martin4 hr
Aug 7, 4:56 AM EDTAreal Flood AdvisoryINDJackson, Jennings4 hr
Aug 7, 1:03 PM EDTSpecial Weather StatementINDCarroll42 min
Aug 7, 1:43 PM EDTSpecial Weather StatementINDHoward47 min
Aug 7, 1:44 PM EDTSpecial Weather StatementINDTippecanoe46 min
Aug 7, 1:53 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe52 min
Aug 7, 1:58 PM EDTSevere Thunderstorm WarningINDHoward32 min
Aug 7, 2:30 PM EDTSevere Thunderstorm WarningINDDelaware, Madison45 min
Aug 7, 2:43 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe32 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph38 min
Aug 7, 3:09 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Tippecanoe36 min
Aug 7, 3:35 PM EDTSpecial Weather StatementINDHamilton, Hancock, Marion40 min

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.